Skip to content

The Large N Limit of Superconformal Field Theories and Supergravity

Maldacena, J. (1998). The Large N Limit of Superconformal Field Theories and Supergravity. Advances in Theoretical and Mathematical Physics, 2, 231-252.

Type
Journal article
Intellectual base
Primary research
Year
1998
Volume
2
Pages
231-252
DOI
10.48550/arxiv.hep-th/9711200
Link
https://arxiv.org/abs/hep-th/9711200
Cited from
mathematics, physics

Cited by

5 citations across 5 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 5 citations: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 1 other way.

Registry ID ref:6513de9b15db · see in the full table